Amoxicillin rash in glandular fever

Amoxicillin rash in glandular fever

C034/5320 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 58.1MB

Downloadable file size: 4.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Rash in glandular fever treatment. Close-up of a rash on the skin of a 19-year-old female patient with glandular fever treated with amoxicillin antibiotic. Glandular fever (infectious mononucleosis) is an acute viral infection caused either by the Epstein-Barr virus or cytomegalovirus. Symptoms include high fever, sore throat and swollen lymph nodes and patients frequently feel tired and run-down two or three months after. People with glandular fever are sometimes misdiagnosed with a streptococcal pharyngitis and are given antibiotics such as ampicillin or amoxicillin as treatment. Studies indicate about 80 to 90 percent of patients with acute Epstein Barr virus infection treated with amoxicillin or ampicillin develop a rash like the one shown here.

Release details: Model release not required. Property release not required.

Keywords: 20, 20-year-old, 20-years-old, abnormal, adult, amoxicillin, antibiotic, antibiotics, caucasian, close-up, condition, cytomegalovirus, dermal, dermatological, dermatology, detail, disorder, epstein-barr virus, glandular fever, healthcare, human, infection, infectious mononucleosis, male, man, medical, medicine, mono, patient, people, person, rash, reaction, secondary, side effect, skin, treated, treatment, twenties, viral, virological, virology, white, young

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.